MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007850-15
Medical Device Problem Codes Material Separation (1562); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: a visual and dimensional inspection was performed on the returned device.The reported shaft detachment was confirmed.The reported failure to advance could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the circumflex (cx).The 4.0x15mm rx vision stent delivery system (sds) was advanced however failed to cross the lesion.The hypotube separated during advancement.As the separation was outside the anatomy, the device was simply removed without resistance.The procedure was completed with another device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Event or Problem Description
Subsequent to the initially filed report, a user facility medwatch was received with the following information: during advancement of the stent, the shaft of the stent broke outside of the body.The stent was pulled out and was not delivered.A new stent was pulled and placed without difficulty.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction: patient information updated.Description of event.Initial report sent to fda.Report source.(b)(4).

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7965413
Report Number2024168-2018-07908
Device Sequence Number182828
Product Code MAF
UDI-Device Identifier08717648050787
UDI-Public08717648050787
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number1007850-15
Device Lot Number7031541
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight93